Jump to content

what can i add to lex and wellb.?


Recommended Posts

i'm on lexapro 10 mg, and wellbutrin XL 150 mg. i've been on them for quite a long time but still experience persistent fatigue and mild depression. i've tried raising the dosages on them but to no avail. the increased lex makes me more depressed and the increased wellb. makes me more tired, disrupts my sleep, etc. unfortunately i'm pretty med sensitive. it seems to help when i add low doses of diff. meds. so what could i add to this mix? low dose of a diff. SSRI maybe?

Link to comment
Share on other sites

increased wellb. makes me more tired, disrupts my sleep, etc. unfortunately i'm pretty med sensitive.

I've read that sometimes the noradrenaline (NA) reuptake inhibtors can actually incur NA depletion,

which in turn could make you more tired. Have you tried supplementing with an amino acid precursor

like phenylalanine or tyrosine? (No guarantees, and increased protein consumption may work as

well or better)

And if the current meds are able to cut the depression back to mild depression, regular exercise

might do the trick (Then again, if you're already running marathons and swimming a few miles per day

before breakfast, then reducing the exercise might be helpful)

Link to comment
Share on other sites

increased wellb. makes me more tired, disrupts my sleep, etc. unfortunately i'm pretty med sensitive.

I've read that sometimes the noradrenaline (NA) reuptake inhibtors can actually incur NA depletion,

which in turn could make you more tired. Have you tried supplementing with an amino acid precursor

like phenylalanine or tyrosine? (No guarantees, and increased protein consumption may work as

well or better)

And if the current meds are able to cut the depression back to mild depression, regular exercise

might do the trick (Then again, if you're already running marathons and swimming a few miles per day

before breakfast, then reducing the exercise might be helpful)

actually, that's the problem, my fatigue is really bad. i'm able to function, but exercise only makes things worse...and yes, i've exercised long enough to make sure it's not just an initial adjustment period to exercise where you sometimes get more tired.

Link to comment
Share on other sites

what i'm going to suggest may sound far-fetched or weird, but you could consider talking to your pdoc about either atypical antipsychotics or mood stabilizers. both can be used alone or with ADs for depression patients. i know several depressed people on Lithium, and it has made a big difference for them. I've also heard of depressed people taking Lamictal or Seroquel.

It may be worth a shot. Especially the mood stabilizers. The AAPs tend to make you tired, at least at first. Or they did it to me. I also got EPS.

Loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...